# SDR CA070911014

- Difficulty date: August 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 4,099 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2027220100
- Condition: Worn
- Part time: 4,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT PILOT SIDE RUDDER CABLE PASSES THROUGH A TUBE ON THE PILOT RUDDER PEDAL. THIS TUBE WEARS AWAY DUE TO CHAFING AND IS UNDETECTABLE UNTIL THE CABLE HAS TOTALLY WORN THROUGH RESULTING IN BOTH PEDAL ASSY AND CABLE DAMAGE. (TC NR 20070911014)
